I have been drinking a lot more lately. I am on 275mg of Effexor. Yesterday I had half a bottle of Jager (I think it was a normal size Jager bottle) and two red bulls. I impulsively drank it really fast under an hour. I had severe vertigo all night and felt ok otherwise just was very loud. I drank a lot of water at night and had trouble sleeping. I did end up getting sleep but I didn't really get a hangover and was ok. I didn't really think about how bad it was till I looked it up online. I knew I wasn't suppose to drink with my medication lately but I have been careless lately and decided to ignore it and experiment with drinking. I have had some side effects listed and been hungover the 1st couple of times I started drinking but the last couple times I drank I didn't really get much of a hangover the next day (but had drank considerably a lot) I am a bit concerned as to what could happen especially after last night as I am feeling fine now.. but I am not sure if that is normal.
not too sure what your question is. it sounds like you might be starting to abuse alcohol and should probably not drink it or try to limit yourself (if you cant limit yourself tats a problem waiting to happen). as for anti depressants and alcohol, i totally ignored the warning and drink quite often, only time i had anything urgent happen was when i forgot to take my meds for a few days and drank... bam fractured hand
NOT getting a hang over isnt a big deal... if you drink alot of water then it hydrates your body preventing or atleast lessening the effect of a hangover (i have drank more and not had a hang over and i have drank less and had a hang over)
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
Posted 2 Jun 2011 • 3 answers
Posted 2 Mar 2015 • 4 answers
Posted 12 Oct 2016 • 5 answers
Posted 11 Dec 2016 • 1 answer